Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 478, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 6, 2011, 7:01 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 7:01 PM CDT (00:01 UTC)
- Expired
- Aug 6, 2011, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 7:30 PM CDT | TSTM WND DMG | 8 Ne Forum, AR | 2-3 INCH LIVE TREE LIMBS SNAPPED...LOTS OF SMALLER LIMBS AND LEAVES COVERING THE ROADS. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4106 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS54 KTSA 070001
SVRTSA
ARC015-087-070045-
/O.NEW.KTSA.SV.W.0478.110807T0001Z-110807T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SAT AUG 6 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 745 PM CDT
* AT 656 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF RULE TO CLIFTY...MOVING EAST AT 10
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FORUM...GREEN FOREST...RULE...MARBLE...RUDD AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3637 9337 3618 9336 3610 9376 3615 9381
3628 9382
TIME...MOT...LOC 0001Z 259DEG 10KT 3627 9351 3621 9377
$$4 follow-up statements
257
WWUS54 KTSA 070008
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SAT AUG 6 2011
ARC015-087-070045-
/O.CON.KTSA.SV.W.0478.000000T0000Z-110807T0045Z/
CARROLL AR-MADISON AR-
708 PM CDT SAT AUG 6 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHERN MADISON AND CENTRAL CARROLL COUNTIES...
AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORUM...MOVING
EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROCKHOUSE...MARBLE...METALTON...CABANAL...RULE...CONNOR...RUDD...
GREEN FOREST AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3617 9378 3628 9380 3637 9337 3618 9336
3610 9376
TIME...MOT...LOC 0008Z 262DEG 13KT 3621 9368
$$414
WWUS54 KTSA 070018
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT SAT AUG 6 2011
ARC015-087-070045-
/O.CON.KTSA.SV.W.0478.000000T0000Z-110807T0045Z/
CARROLL AR-MADISON AR-
718 PM CDT SAT AUG 6 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHERN MADISON AND CENTRAL CARROLL COUNTIES...
AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORUM...MOVING
EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROCKHOUSE...MARBLE...RULE...CABANAL...CONNOR...RUDD...METALTON...
GREEN FOREST AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3617 9378 3628 9377 3635 9345 3637 9337
3618 9336 3610 9376
TIME...MOT...LOC 0018Z 267DEG 4KT 3621 9368
$$598
WWUS54 KTSA 070021
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT SAT AUG 6 2011
ARC015-087-070045-
/O.CON.KTSA.SV.W.0478.000000T0000Z-110807T0045Z/
CARROLL AR-MADISON AR-
721 PM CDT SAT AUG 6 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHERN MADISON AND CENTRAL CARROLL COUNTIES...
AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORUM...MOVING
EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROCKHOUSE...MARBLE...RULE...CABANAL...CONNOR...RUDD...METALTON...
GREEN FOREST AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3617 9378 3628 9377 3635 9345 3637 9337
3618 9336 3610 9376
TIME...MOT...LOC 0021Z 267DEG 4KT 3621 9368
$$004
WWUS54 KTSA 070040
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT SAT AUG 6 2011
ARC015-087-070049-
/O.EXP.KTSA.SV.W.0478.000000T0000Z-110807T0045Z/
CARROLL AR-MADISON AR-
740 PM CDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND CENTRAL
CARROLL COUNTIES EXPIRES AT 745 PM CDT...
THE THUNDERSTORM OVER NORTHEAST MADISON COUNTY AND CARROLL COUNTY
HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3617 9378 3628 9377 3635 9345 3637 9337
3618 9336 3610 9376
TIME...MOT...LOC 0039Z 263DEG 10KT 3622 9361
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:53 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 6, 2:53 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SAT AUG 6 2011
.DISCUSSION...
QUASI-STATIONARY FRONT/OUTFLOW BOUNDARY CURRENTLY SITTING JUST
INSIDE THE NORTHWEST PART OF THE FORECAST AREA. RADAR MOSAIC HAS
SHOWN SIGNS OF SOME MOSTLY ELEVATED ECHOES DEVELOPING THIS
AFTERNOON ALONG THE BOUNDARY...WITH THIS TREND EXPECTED TO
CONTINUE INTO THE EVENING. ADDITIONAL CONVECTION WILL DEVELOP
ACROSS NORTHWEST OKLAHOMA AND INTO CENTRAL KANSAS...WHICH WILL
LIKELY PUT DOWN SOME OUTFLOW BOUNDARIES THAT WILL AFFECT PORTIONS
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TOWARD SUNDAY
MORNING. THIS WILL RESULT IN COOLER OVERNIGHT TEMPERATURES ACROSS
PARTS OF THE AREA TONIGHT...AND LIKELY SLIGHTLY COOLER HIGH
TEMPERATURES TOMORROW.
THE UPPER LEVEL RIDGE FINALLY BEGINS TO BREAK DOWN SOMEWHAT EARLY
THIS COMING WEEK...AND THE FRONT THAT HAS REMAINED JUST NORTH OF
THE AREA WILL BEGIN TO MOVE SOUTHWARD BY LATE TOMORROW. WINDS WILL
SHIFT TO A MORE SOUTHWESTERLY DIRECTION...AND COMBINED WITH THE
NORMAL PREFRONTAL WARM NOSE...WILL RESULT IN A GOOD PORTION OF THE
AREA REACHING TEMPERATURES ABOVE 110 DURING THE AFTERNOON. THE
GRADIENT WILL ALSO INCREASE...RESULTING IN WINDIER CONDITIONS THAN
WE HAVE SEEN LATELY. THE COMBINED VERY HOT TEMPERATURES...VERY LOW
RELATIVE HUMIDITIES /LESS THAN 20 PERCENT/...AND STRONGER
SUSTAINED WINDS WILL CONTRIBUTE TO AN EXTREME FIRE DANGER ON
MONDAY AFTERNOON...ESPECIALLY FOR AREAS ALONG AND NORTHWEST OF
INTERSTATE 44. A FIRE WEATHER WATCH WILL BE ISSUED TO COVER THE
THREAT IN THIS AREA...ALTHOUGH IT SHOULD BE NOTED THAT WIND SPEEDS
MAY BE MARGINAL ESPECIALLY IN OSAGE/PAWNEE/WASHINGTON COUNTIES.
THE FEELING IS THAT THE EXTREME TEMPERATURES/RELATIVE HUMIDITIES
AND THE RECENT FIRE BEHAVIOR OFFSET THAT MARGINALITY AT THIS TIME.
COOLER...ALTHOUGH STILL ABOVE NORMAL...TEMPERATURES WILL ARRIVE ON
TUESDAY...AS THE AREA GETS INTO A SUBTLE WEST TO NORTHWEST FLOW
REGIME ALOFT. THIS WILL ALSO INCREASE MCS POTENTIAL INTO THE
MIDDLE OF THE WEEK...ESPECIALLY FOR AREAS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.
THE RIDGE WILL REBUILD INTO THE REGION TOWARD THE LATTER PART OF
THE WEEK...WHICH WILL SHUT OFF THE PRECIPITATION POTENTIAL AND
ALSO LEAD TO A RETURN TO WIDESPREAD TRIPLE DIGIT HEAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 107 83 110 / 30 20 10 10
FSM 80 108 78 110 / 10 20 10 10
MLC 82 108 81 108 / 10 20 10 10
BVO 73 105 76 111 / 40 20 20 20
FYV 74 100 73 102 / 20 20 20 10
BYV 76 99 75 101 / 20 20 30 20
MKO 76 106 77 108 / 20 20 10 10
MIO 77 103 76 107 / 30 20 30 20
F10 77 106 79 108 / 20 20 10 10
HHW 81 107 81 107 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 10 PM MONDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ064.
EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....22Hazardous weather outlook, Aug 6, 5:33 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 533 PM CDT SAT AUG 6 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 532 PM CDT SAT AUG 6 2011 ...ISOLATED SEVERE STORMS THIS EVENING... ...EXTREME HEAT CONTINUES... ...A WILDFIRE OUTBREAK IS POSSIBLE MONDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...NOW..ENDING AROUND 11PM. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW THROUGH TONIGHT. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW THROUGH TONIGHT. DISCUSSION... A FEW THUNDERSTORMS WILL OCCUR THIS EVENING IN NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. BECAUSE OF THE EXTREME HEAT...ANY STORM IS LIKELY TO PRODUCT 35 TO 45 MPH WINDS. AN ISOLATED SEVERE STORM IS POSSIBLE WITH DAMAGING MICROBURST WINDS. A VERY HIGH FIRE DANGER CONTINUES ACROSS THE REGION WITH A NUMBER OF FIRES ONGOING IN THE AREA. WHILE THE THUNDERSTORMS WILL PROVIDE BRIEF WETTING OF THE VEGETATION IN SOME AREAS...A FEW STORMS WILL HAVE LIMITED RAINFALL...SO THAT THE LIGHTNING WITH THE STORMS COULD SPARK A FIRE. IN ADDITION...THE GUSTY WINDS ASSOCIATED WITH THE STORMS WILL BRIEFLY FAN THE FLAMES OF EXISTING FIRES AND COULD DRIVE THEM IN NEW DIRECTIONS AS THE WIND SHIFTS NEAR THE STORMS. FIRE FIGHTERS SHOULD BE EXTREMELY AWARE OF ANY STORMS APPROACHING A FIRE GROUND. THE DANGEROUS HEAT WILL CONTINUE THROUGH TONIGHT WITH ONLY LOCAL RELIEF IN OR NEAR STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL ...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL ...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... A WILDFIRE OUTBREAK IS POSSIBLE IN PARTS OF THE AREA ON MONDAY. THE ONGOING SERIOUS FIRE WEATHER CONDITIONS COULD WORSEN ON MONDAY AS WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF EASTERN OKLAHOMA. THE FRONT THAT MOVES INTO THE REGION ON TUESDAY WILL REMAIN IN THE AREA THROUGH THURSDAY PROVIDING DAILY THUNDERSTORM CHANCES. THE EXTRA CLOUD COVER AND RAIN POTENTIAL WILL TAKE THE EDGE OF THE EXTREME HEAT IN MANY AREAS. HOWEVER SOUTHEAST OKLAHOMA WILL LIKELY CONTINUE TO SEE DANGEROUS HEAT CONDITIONS NEXT WEEK AND ALL OF THE AREA WILL CONTINUE TO SEE SEASONABLY HOT CONDITIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY RESPONSE AGENCIES AND FIRE FIGHTING AGENCIES SHOULD CLOSELY FOLLOW THE FORECAST FOR THE NEXT SEVERAL DAYS AND MAKE APPROPRIATE PLANS TO HANDLE THE POTENTIAL FOR WORSENING FIRE WEATHER CONDITIONS ON MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Aug 6, 6:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG TULSA 36.13N 95.92W
08/06/2011 TULSA OK PUBLIC
FLAG POLE SNAPPED AT LOCAL AUTO DEALERSHIP AND MOTEL SIGN
DAMAGED NEAR I-44 AND MEMORIAL.
&&
JDSSpecial weather statement, Aug 6, 6:27 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT SAT AUG 6 2011
OKZ061-067-070000-
ROGERS OK-WAGONER OK-
627 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS AND NORTHWESTERN WAGONER
AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CATOOSA
...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CATOOSA...EAST BROKEN ARROW...VERDIGRIS AND
ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3626 9563 3598 9564 3598 9576 3611 9576
3616 9576 3617 9581 3623 9582 3626 9581
TIME...MOT...LOC 2327Z 264DEG 15KT 3615 9579Local storm report, Aug 6, 6:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST TULSA 36.13N 95.92W
08/06/2011 E60 MPH TULSA OK NWS EMPLOYEE
THUNDERSTORM WIND GUST AT NWS OFFICE 11TH AND 169
ESTIMATED 60 MILES PER HOUR.
&&
JDSLocal storm report, Aug 6, 6:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 4 N BROKEN ARROW 36.11N 95.79W
08/06/2011 E70 MPH TULSA OK TRAINED SPOTTER
SPOTTER REPORTED 60 TO 70 MILE PER HOUR WIND GUST AND
DIME HAIL AT SAVAGE PARK.
&&
JDSSpecial weather statement, Aug 6, 6:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT SAT AUG 6 2011
ARZ002-011-070015-
CARROLL AR-MADISON AR-
651 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL AND NORTHERN MADISON
AT 651 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF CABANAL TO 6 MILES NORTHWEST OF
HUNTSVILLE...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...DRYFORK...METALTON...
RUDD...CONNOR...CABANAL...RULE...HUNTSVILLE...FORUM...MARBLE...
ALABAM...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3632 9329 3608 9350 3608 9375 3617 9387
3634 9360
TIME...MOT...LOC 2351Z 271DEG 12KT 3628 9357 3614 9382Local storm report, Aug 6, 6:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST JENKS 36.02N 95.97W
08/06/2011 M63 MPH TULSA OK ASOS
55KT GUST MEASURED AT THE JENKS RIVERSIDE AIRPORT.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:24 PM CDT | Special Weather Statement | TSA | Madison | 66 min |
| Aug 6, 9:06 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Aug 6, 9:10 PM CDT | Special Weather Statement | TSA | Benton | 65 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.